Rocky Mountain Journal of Mathematics

Convolution and Fourier-Feynman Transforms

Timothy Huffman, Chull Park, and David Skoug

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 27, Number 3 (1997), 827-841.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Huffman, Timothy; Park, Chull; Skoug, David. Convolution and Fourier-Feynman Transforms. Rocky Mountain J. Math. 27 (1997), no. 3, 827--841. doi:10.1216/rmjm/1181071896.

Export citation


  • M.D. Brue, A functional transform for Feynman integrals similar to the Fourier transform, Thesis, University of Minnesota, 1972.
  • R.H. Cameron and D.A. Storvick, An operator valued function space integral and a related integral equation, J. Math. Mech. 18 (1968), 517-552.
  • --------, An $L_2$ analytic Fourier-Feynman transform, Michigan Math. J. 23 (1976), 1-30.
  • K.S. Chang, Scale-invariant measurability in Yeh-Wiener space, J. Korean Math. Soc. 19 (1982), 61-67.
  • T. Huffman, C. Park and D. Skoug, Analytic Fourier-Feynman transforms and convolution, Trans. Amer. Math. Soc. 347 (1995), 661-673.
  • G.W. Johnson and D.L. Skoug, The Cameron-Storvick function space integral: An $L(L_p,L_p^\p)$ theory, Nagoya Math. J. 60 (1976), 93-137.
  • --------, An $L_p$ analytic Fourier-Feynman transform, Michigan Math. J. 26 (1979), 103-127.
  • --------, Scale-invariant measurability in Wiener space, Pacific J. Math. 83 (1979), 157-176.
  • E.M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, NJ, 1971.
  • J. Yeh, Convolution in Fourier-Wiener transform, Pacific J. Math. 15 (1965), 731-738.
  • I. Yoo, Convolution in Fourier-Wiener transform on abstract Wiener space, to appear in Rocky Mountain Math. J.